| Model Number |
0147 |
| Medical Device Problem Codes |
High impedance (1291); High Capture Threshold (3266)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/21/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that, this right ventricular (rv) lead was surgically abandoned and replaced due to high pacing impedances out of range and high pacing thresholds.No additional adverse patient effects were reported.